Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Pairs of inner functions on finite Riemann surfaces


Author: Walter Rudin
Journal: Trans. Amer. Math. Soc. 140 (1969), 423-434
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9947-1969-0241629-0
MathSciNet review: 0241629
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors, Analytic functions, Princeton Univ. Press, Princeton, N. J., 1960. MR 0124486 (23:A1798)
  • [2] H. Behnke and F. Sommer, Theorie der analytischen Funktionen einer komplexen Veränderlichen, 3rd ed., Springer-Verlag, New York, 1965. MR 0073682 (17:470c)
  • [3] F. T. Birtel (Ed.), Function algebras, Scott, Foresman, Glenview, Ill., 1966. MR 0193471 (33:1691)
  • [4] H. Cohn, Conformal mapping on Riemann surfaces, McGraw-Hill, New York, 1967. MR 0220922 (36:3974)
  • [5] H. Hopf, Über die Sehnen ebener Kontinuen und die Schleifen geschlossener Wege, Comment. Math. Helv. 9 (1937), 303-319. MR 1509561
  • [6] P. Lévy, Sur une généralisation du théorème de Rolle, C. R. Acad. Sci. Paris 198 (1934), 424-425.
  • [7] G. Springer, Introduction to Riemann surfaces, Addison-Wesley, Reading, Mass., 1957. MR 0092855 (19:1169g)
  • [8] E. L. Stout, On some algebras of functions on finite open Riemann surfaces, Math. Z. 92 (1966), 366-379. MR 0200465 (34:358)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0241629-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society